# SDR CA190622003

- Difficulty date: May 14, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Aircraft time: 13,452 hours
- Engine: Pwc PW150A
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Bearing
- Condition: Deteriorated
- Location: Engine
- Part time: 8,217 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) THE PW150A ENGINE FLEET IS SUBJECT TO OIL SAMPLING/MONITORING. SAMPLES ARE ROUTED TO THE ENG MANUFACTURER FOR ANALYSIS. NOTIFICATION WAS RECEIVED THAT ENG WAS SHOWING OIL SAMPLE CHARACTERISTICS CONSISTENT WITH POSSIBLE 2.5 BEARING SEAL DETERIORATION. UPON RECOMMENDATION FROM P&W THE ENGINE WAS REMOVED AND ROUTED FOR INSPECTION. THE SHOP INSPECTION RESULTS CONFIRMED 2.5 BEARING SEAL WEAR. THE 2.5 BEARING SEAL IS SUBJECT TO A SERVICE BULLETIN (SB35342) WHICH REPLACES THE AFFECTED PARTS. THIS ENGINE WAS PRE-SB AND WILL SUBSEQUENTLY UPDATED DURING THIS SHOP VISIT. (TC# 20190622003)
